Georgia, 2013Damaging Winds in Georgia, April 11, 2013
April 11, 2013 · NWS CHS · 2 events in 1 county or zone
A cold front aided by a potent shortwave triggered a few thunderstorms in southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front aided by a potent shortwave triggered a few thunderstorms in southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Apr 11, 3:23 PM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 11, 3:23 PM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT THU APR 11 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE FORECAST AREA BY FRIDAY EVENING.
HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST THIS WEEKEND AND
SHIFT INTO THE ATLANTIC EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE MAIN FOCUS OF THE FORECAST FOR THIS EVENING AND TONIGHT REMAINS
ON SHOWER AND THUNDERSTORM DEVELOPMENT...WITH THE POSSIBILITY OF
SEVERE WEATHER LATE. SOUTHERLY FLOW WILL CONTINUE TO ADVECT DEEP
MOISTURE NORTH ALONG THE WESTERN PERIPHERY OF ATLANTIC HIGH
PRESSURE TONIGHT...WHICH SHOULD RESULT IN INCREASING COVERAGE OF
SHOWER AND THUNDERSTORMS FROM WEST TO EAST EARLY AS PWATS APPROACH
1.50 TO 1.75 INCHES AND SFC DEWPTS REMAIN IN THE UPPER 60S. SFC TEMPS
SHOULD ALSO REMAIN MILD OVERNIGHT AS THE AREA REMAINS WARM SECTORED
AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. IN
GENERAL...OVERNIGHT LOWS WILL ONLY REACH THE MID/UPPER 60S.
MODELS CONTINUE TO SUPPORT SUFFICIENT INSTABILITY WELL AHEAD OF THE
COLD FRONT LATE TONIGHT...WITH SBCAPES BETWEEN 500-1000 J/KG FOR LOCATIONS
AWAY FROM THE COAST. THIS SHOULD LEAD WAY TO THE POSSIBILITY OF
STRONGER THUNDERSTORMS LATE TONIGHT AS AN H5 SHORTWAVE SWINGS AROUND
THE SOUTHERN BASE OF A LARGE MID/UPPER LVL TROUGH POSITIONED TO OUR
NORTHWEST. AT THIS TIME...THE MAIN THREAT OF STRONGER THUNDERSTORMS
LOOKS TO BE DAMAGING WIND GUSTS. HOWEVER...THERE IS ALSO A LOW
RISK OF ISOLATED TORNADOES GIVEN 40 KT 0-6 KM BULK SHEAR AS
ENHANCED WIND FIELDS EXPAND FROM WEST TO EAST OVER THE FORECAST
WELL AHEAD OF THE COLD FRONT. THE MAIN PERIOD IN WHICH SEVERE
THUNDERSTORMS ARE POSSIBLE WILL BE SOMETIME BETWEEN MIDNIGHT AND
DAYBREAK FRIDAY MORNING. ADDITIONALLY...HEAVY RAINFALL IS POSSIBLE
WITH ANY THUNDERSTORM GIVEN THE AMOUNT OF BOUNDARY LAYER MOISTURE
DURING THE OVERNIGHT PERIOD.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
FRIDAY AND FRIDAY NIGHT...THE DAY WILL START OFF WITH WHATEVER IS
LEFT OF THE UPSTREAM QLCS IMPACTING AT LEAST THE WESTERN PART OF THE
FORECAST AREA. THE UPPER SHORTWAVE HELPING TO DRIVE THIS FEATURE
WILL BE DAMPENING OUT AS IT LIFTS NORTHEASTWARD IN THE LEE OF THE
APPALACHIAN MOUNTAINS. GIVEN THAT THE LINE WILL BE MOVING THROUGH
THE FORECAST AREA AT A CLIMATOLOGICALLY UNFAVORABLE TIME...THE
ENVIRONMENT WILL BE MARKED BY HIGH SHEAR AND LOW CAPE. WITH THE
BACKGROUND WIND FIELDS AND DYNAMICS AS STRONG AS THEY ARE...THERE
CERTAINLY IS STILL A SEVERE THREAT DESPITE THE LIMITED SURFACE BASED
INSTABILITY. MUCH WILL BE DETERMINED BY THE STATE OF THE QLCS WHEN
IT ENTERS THE FORECAST AREA. SPC CURRENTLY HAS THE AREA IN THE
GENERAL THUNDER RISK AREA WITH THE SLIGHT RISK JUST TO THE NORTH.
WILL CONTINUE TO HIGHLIGHT THE SEVERE THREAT THOUGH THE LACK OF
CONSIDERABLE INSTABILITY WILL PREVENT SEVERE WEATHER FROM BECOMING
WIDESPREAD. ISOLATED DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT.
MUCH OF THE DYNAMICS WILL RACE OFF TO THE NORTHEAST IN THE MORNING
THOUGH THE COLD FRONT WILL BE SLOW TO MEANDER ACROSS THE FORECAST
AREA THROUGH THE AFTERNOON/EVENING. CONVERGENCE ALONG THE FRONT WILL
STILL BE ENOUGH TO GENERATE A BROKEN LINE OF SHOWERS/THUNDERSTORMS
INTO THE AFTERNOON WITH DIURNAL HEATING. IN FACT WITH THICKNESSES AS
HIGH AS THEY ARE...ANY BREAKS IN CLOUD COVER WILL ALLOW TEMPS TO
QUICKLY WARM. FOR NOW THE FORECAST FEATURES HIGHS AROUND 80 AND INTO
THE LOW 80S...WITH THE POTENTIAL FOR HIGHER VALUES DEPENDING ON HOW
CLOUD COVER PANS OUT. POPS DECREASE THROUGH THE DAY AS THE FRONT
PUSHES THROUGH...WITH LAND AREAS DRY BY THE EVENING. BREEZY
CONDITIONS ARE ALSO EXPECTED...ESPECIALLY FOR THE NORTHEAST PORTION
OF THE AREA WITH WARM TEMPS AND DEEP MIXING TAPPING INTO THE
RESIDUAL STRONG LOW LEVEL WINDS. OVERNIGHT...SKIES WILL CLEAR FROM
THE WEST AND LOWS WILL FALL INTO THE LOW TO MID 50S IN MOST AREAS.
SATURDAY THROUGH SUNDAY...THE UPPER PATTERN WILL BE NEARLY ZONAL FOR
MUCH OF THE WEEKEND UNTIL A SHORTWAVE APPROACHES LATE SUNDAY. HIGH
PRESSURE WILL BUILD IN ON SATURDAY...SHIFT OFFSHORE EARLY SUNDAY AS
MOISTURE AND ISENTROPIC LIFT INCREASES FROM THE SOUTHWEST. SATURDAY
WILL BE CLEAR WITH TEMPS AROUND CLIMO. SUNDAY WILL BRING INCREASING
CLOUDINESS AND EVEN SLIGHT CHANCE POPS LATE IN THE DAY FOR FAR
SOUTHEAST GA.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A BROAD UPPER TROUGH IN THE SOUTHERN STREAM FLOW IS EXPECTED TO MOVE
ACROSS THE AREA SUNDAY NIGHT AND THEN EAST OF THE AREA MONDAY. A LOW
AMPLITUDE UPPER RIDGE IS EXPECTED TO FORM ACROSS THE SE U.S. AND OUR
REGION LATER MONDAY THROUGH AT LEAST WEDNESDAY. MODELS BEGIN TO
DIVERGE BY THURSDAY WITH THE GFS SHOWING A MUCH STRONGER UPPER
TROUGH AND ASSOCIATED SURFACE FRONT APPROACHING THE AREA BY LATER
THURSDAY...WHILE THE ECMWF MAINTAINS A WEAK RIDGE OVER OUR AREA AND
A MUCH WEAKER UPPER TROUGH WELL UPSTREAM.
FOR NOW...HAVE GONE VERY LOW END CHANCE POPS MONDAY AS THE BROAD
UPPER TROUGH DEPARTS. FOR TUESDAY THROUGH THURSDAY...GENERALLY SSE
LOW LEVEL FLOW AND MARGINAL DEEP LAYER MOISTURE AND INSTABILITY
SHOULD RESULT IN SLIGHT CHANCE FOR MAINLY AFTERNOON CONVECTION EACH DAY.
HIGHS WILL BE AROUND 80 TO THE LOWER 80S THROUGH THE PERIOD WITH
LOWS IN THE LOWER 60S.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS SHOULD PERSIST THROUGH THE EVENING AT BOTH
TERMINALS...WITH THE EXCEPTION OF BRIEF MVFR CIGS DUE TO SHOWERS
OVER THE NEXT COUPLE HOURS. CONDITIONS WILL THEN DETERIORATE TO
MVFR AND POSSIBLY IFR LATE AS SHOWER AND/OR THUNDERSTORM COVERAGE
EXPANDS FROM LATE EVENING THROUGH THE OVERNIGHT PERIOD. CHANCES
FOR THUNDERSTORMS SHOULD INCREASE BY MIDNIGHT...BUT CONFIDENCE IN
TIMING AND DURATION IS TOO LOW TO INCLUDE AT EITHER TERMINAL AT
THIS TIME. CONDITIONS SHOULD THEN BEGIN TO IMPROVE AT BOTH
TERMINALS NEAR DAYBREAK FRIDAY MORNING...BUT WILL LIKELY REMAIN
MVFR THROUGH 18Z FRIDAY.
EXTENDED AVIATION OUTLOOK...CONDITIONS WILL IMPROVE TO VFR AND
SKIES WILL CLEAR OVERNIGHT. VFR UNTIL LATE SUNDAY. PERIODS OF SUB
VFR CONDITIONS THEN POSSIBLE SUNDAY NIGHT INTO MONDAY.
&&
.MARINE...
TONIGHT...WE WILL SEE A GRADUAL INCREASE IN WIND SPEEDS AND SEAS AS
THE GRADIENT TIGHTENS BETWEEN RETREATING ATLANTIC HIGH PRESSURE
AND A LARGE TROUGH OF LOW PRESSURE WELL INLAND. MARGINAL SMALL
CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR ALL WATERS TONIGHT...WITH
THE EXCEPTION OF OVER COOLER SOUTHERN NEARSHORE WATERS OFF THE
GEORGIA COAST. IN GENERAL...SEAS WILL BUILD TO 4-6 FT OVER WATERS
BEYOND 15 NM FROM THE COAST WITH SOUTHERLY WINDS BETWEEN 15-20 KT
WITH SOME GUSTS UP TO 25 KT AT TIMES. MARINERS SHOULD ALSO BE
AWARE THERE WILL BE AN INCREASING CHANCE OF STRONGER THUNDERSTORMS
LATE TONIGHT INTO EARLY FRIDAY MORNING AHEAD OF A COLD FRONT
APPROACHING FROM THE WEST.
FRIDAY THROUGH TUESDAY...A COLD FRONT WILL APPROACH THE WATERS ON
FRIDAY AND CROSS THROUGH FRIDAY NIGHT. STRONG SOUTHWEST FLOW WILL
RESULT IN A CONTINUATION OF SMALL CRAFT ADVISORY CONDITIONS FOR ALL
WATERS EXCEPT THE NEARSHORE GA WATERS. AS THE FRONT MOVES THROUGH
AND PUSHES OFF TO THE EAST INTO SATURDAY THE GRADIENT RELAXES AND
WINDS WILL FALL BACK BELOW ADVISORY CRITERIA. CURRENTLY THE ADVISORY
FOR THE CHARLESTON HARBOR ENDS FRIDAY MORNING...THOUGH IT MAY NEED
TO BE EXTENDED INTO THE AFTERNOON TO ACCOUNT FOR GUSTY WINDS AROUND
THE HARBOR PERIMETER. CONDITIONS WILL THEN BE INCREASINGLY QUIET FOR
MUCH OF THE WEEKEND AS HIGH PRESSURE MOVES IN. THE HIGH WILL MOVE
OFFSHORE SETTING UP MODERATE ONSHORE FLOW INTO EARLY NEXT WEEK.
RIP CURRENTS...THE MODERATE RISK CONTINUES FOR TODAY. SWELL ENERGY
LOOKS TO BE A LITTLE LESS TOMORROW...AND WITH A DWINDLING INFLUENCE
OF THE NEW MOON CYCLE AND SOUTHWEST FLOW...A LOW RISK IS THE RESULT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR AMZ330.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 11 PM EDT FRIDAY
FOR AMZ350-352.
SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR AMZ374.
&&
SYNOPSIS...
NEAR TERM...DPB
SHORT TERM...BSH
LONG TERM...RFM
AVIATION...BSH/DPB
MARINE...BSH/DPBHazardous weather outlook, Apr 11, 3:43 PM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT THU APR 11 2013
GAZ087-088-099>101-114>116-118-137-138-140-121400-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
443 PM EDT THU APR 11 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORMS...THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
GEORGIA THIS EVENING THROUGH TONIGHT. A FEW OF THESE STORMS COULD
BECOME SEVERE PRODUCING DAMAGING WIND GUSTS AND POSSIBLY ISOLATED
TORNADOES LATE. THE BEST CHANCE OF SEVERE WEATHER SHOULD OCCUR
BETWEEN MIDNIGHT AND 6 AM FRIDAY MORNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
GAZ117-119-139-141-121400-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
443 PM EDT THU APR 11 2013
...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK FOR RIP CURRENTS.
SEVERE THUNDERSTORMS...THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
SOUTH CAROLINA WEST OF INTERSTATE 95 THIS EVENING AND THEN EXPAND
EASTWARD THROUGH TONIGHT. A FEW OF THESE STORMS COULD BECOME
SEVERE PRODUCING DAMAGING WIND GUSTS AND POSSIBLY ISOLATED
TORNADOES LATE. THE BEST CHANCE OF SEVERE WEATHER SHOULD OCCUR
BETWEEN MIDNIGHT AND 6 AM FRIDAY MORNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
AMZ330-350-352-354-374-SCZ040-042>045-047-052-121400-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
443 PM EDT THU APR 11 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORMS...THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA THEN EXPAND EASTWARD THROUGH
TONIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE PRODUCING
DAMAGING WIND GUSTS AS THEY PASS OVER THE WATERS LATE. THE BEST
CHANCE OF SEVERE WEATHER SHOULD OCCUR BETWEEN MIDNIGHT AND 6 AM
FRIDAY MORNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
SCZ048>051-121400-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
443 PM EDT THU APR 11 2013
...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RISK FOR RIP CURRENTS.
SEVERE THUNDERSTORMS...THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST
SOUTH CAROLINA WEST OF INTERSTATE 95 THIS EVENING AND THEN EXPAND
EASTWARD THROUGH TONIGHT. A FEW OF THESE STORMS COULD BECOME
SEVERE PRODUCING DAMAGING WIND GUSTS AND POSSIBLY ISOLATED
TORNADOES LATE. THE BEST CHANCE OF SEVERE WEATHER SHOULD OCCUR
BETWEEN MIDNIGHT AND 6 AM FRIDAY MORNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 11, 4:44 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
544 PM EDT THU APR 11 2013
GAZ087-100-112215-
BULLOCH-JENKINS-
544 PM EDT THU APR 11 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS AND BULLOCH
COUNTIES THROUGH 615 PM EDT...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES SOUTH OF FOUR POINTS...MOVING NORTH AT
30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...EMMALANE...MILLEN AND PERKINS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
NICKEL SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3293 8196 3294 8194 3291 8179 3254 8196
3255 8203 3261 8201 3264 8205 3293 8206
TIME...MOT...LOC 2144Z 191DEG 26KT 3261 8200
JAQThunderstorm Wind, Jenkins
- When
- April 11, 5:13 PM EST to 5:15 PM EST
- Where
- Jenkins County, 5.64 mi SSE of Thrift
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.630, -82.000
Fire Department reported a tree down at Lambert Road and Highway 25 South.
Thunderstorm Wind, Jenkins
- When
- April 11, 5:28 PM EST to 5:30 PM EST
- Where
- Jenkins County, 0.58 mi W of Thrift
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Fire Department/Rescue
- Coordinates
- 32.700, -82.060
Fire Department reported a tree down on Highway 23 South.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, April 11, 20131 death · 9 injured · $1.4 million · EF3 · 9 events
- Tornadoes and Hail in Georgia, April 11, 2013$9.9 million · EF1 · 26 events
- Avalanche in Utah, April 11, 20131 death · 1 event
- Tornado and Damaging Wind in Alabama, April 11, 2013$1.5 million · EF1 · 2 events
- Tornadoes and Damaging Winds in Alabama, April 11, 20132 injured · EF2 · 18 events
- Tornado and Damaging Winds in Louisiana, April 11, 2013$136,000 · EF1 · 7 events
- Ice Storm and Winter Storm in Michigan, April 11 to 12, 2013$155,000 · 14 events
- Damaging Winds in Kentucky, April 11, 2013$101,000 · 83 kt wind · 11 events
- Damaging Winds in Tennessee, April 11, 2013$101,000 · 60 kt wind · 8 events
- Strong Wind in Wisconsin, April 11, 2013$73,000 · 10 events
- Hail and Damaging Winds in North Carolina, April 11 to 12, 2013$50,000 · 1 in hail · 5 events
- Tornadoes and Damaging Winds in Alabama, April 11, 2013$15,000 · EF1 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 446158, 446159.